# SDR 251TR0004

- Difficulty date: August 6, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 29,702 hours, 24,513 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pcu
- Part number: 65C370537
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER WILL NOT COUPLE.  REPLACED RUDDER PCU PER MM 27-21-91.  OPS CHECKS OK PER MM 27-21-91.
